RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 2(224), Pages 235–236 (Mi umn3665)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the regularization of equations of subprincipal type

B. Yu. Sternin


Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:2, 261–262

Bibliographic databases:

MSC: 58J40, 47G30, 47A52
Received: 23.05.1981

Citation: B. Yu. Sternin, “On the regularization of equations of subprincipal type”, Uspekhi Mat. Nauk, 37:2(224) (1982), 235–236; Russian Math. Surveys, 37:2 (1982), 261–262

Citation in format AMSBIB
\Bibitem{Ste82}
\by B.~Yu.~Sternin
\paper On the regularization of equations of subprincipal type
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 2(224)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn3665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=650788}
\zmath{https://zbmath.org/?q=an:0493.35023|0507.35088}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..261S}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 2
\pages 261--262
\crossref{https://doi.org/10.1070/RM1982v037n02ABEH003946}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT25700037}


Linking options:
  • http://mi.mathnet.ru/eng/umn3665
  • http://mi.mathnet.ru/eng/umn/v37/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, “Differential equations of subprincipal type”, Math. USSR-Sb., 53:1 (1986), 37–67  mathnet  crossref  mathscinet  zmath
    2. V. V. Lychagin, B. Yu. Sternin, “On the microlocal structure of pseudodifferential operators”, Math. USSR-Sb., 56:2 (1987), 515–527  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:100
    Full text:38
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018